Announcement

Collapse
No announcement yet.

Desperately Need Something for Depression

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • tigger_gal
    replied
    I have tried all the anti depressant and nothing worked i was mean on **** elavil and puked my guts out on effxor my husbad takes remeron it also helps you sleep... now here is what i have reverted to I also have fibro and myofascial pain syndrom i take 5 mg of flexeril 2 or 3 times a day and 10 mg of ambien and sleep wonderfully (still get up to pee 1 or 2 times but fall right back to sleep) it seems that now i get sleep I am not nearly as depressed..
    Brat

    Leave a comment:


  • Misery
    replied
    grouphug I know exactly what you are going thru and it is very scarry 2 say the least
    I am on ZOLOFT 100mg sid and it has been an absolut " LIFESAVER " 4 me, NO LIE !!!!!!!!!!
    I have not had any weightgain or sexual loss of interest( both very important 2 me )..I sleep like a log and life is good baby
    Please hang in there grouphug kissing hi

    Leave a comment:


  • Britgal
    replied
    Hey Betsie, thanks for posting the link, that was very interesting to read. Thanks again, the Brit tea lady Iris hi wink

    Leave a comment:


  • Katrina
    replied
    grouphug grouphug grouphug grouphug

    Leave a comment:


  • Kim Schy
    replied
    Shannon,
    I just saw my Urologist, who also mentioned that new anti-depressant that is coming out soon. It is called 'Deloxetine'. I thought I had spelled it right, but cannot find any info on internet. It is a 'Lily' drug. Maybe someone can tell us where to find info on it? My Uro said it is one pill that may take care of multiple symptoms.

    Good luck to you,
    Lyn
    angel

    Leave a comment:


  • auntiedeb
    replied
    grouphug grouphug grouphug

    Leave a comment:


  • ICNJess
    replied
    After trying practically every SSRI, I was put on Lexapro, and is really helping me, and doesn't upset the bladder. And for me it just makes me a little drowsy, so I take it at bedtime.

    Good luck,
    Jess

    Leave a comment:


  • lotsofgirls
    replied
    Hi Shannon,
    Have you tried Effexor? Its supposed to kick in after 2 weeks instead of 4-6, and the side affects are less, and as well don't last as long. It dosn't cause weight gain, but the other side affects nausea etc, can happen, but are supposed to pass in a week. Also, you can take a half dose (37.5 mg capsule) for 4 days and then increase it to 75 mg to help the body adjust to it.

    Take care of yourself, depression and anxiety are tough ones, especially at this time of year when so many things need to get done. Stay in touch,
    Cath

    PS you can PM me if you want.

    Leave a comment:


  • Dobrzynski
    started a topic Desperately Need Something for Depression

    Desperately Need Something for Depression

    I have depression and anxiety but I am very sensitive to all meds. It seems that none agree with me. I will not take anything that will make me gain weight. I was on Paxil before I ended up with IC and it worked wonders for a long time, and I lost weight, didn't gain it. Now, I've tried to take it once and I had a flare. At the time I wasn't on Elmiron or anything that was really working, so it could have been coincidental. Right now I'm on Pamelor. I don't like it. Its making me restless, hungry and I'm not sleeping well. I've tried everything at least once. I just don't know what to do. My Doc says there is a new one coming out soon, but it isn't out yet, its something like Duloxatine, something like that. I'm on state assistance and they expect me to be working or volunteering and I'm too depressed and anxious to even function at home. I just dont know what to try next. I'm depressed so I need treatment, but my bladder disease won't let me treat my mind. Thanks, Shannon
Working...
X